4 results for differential-difference equations.

Parameters for your search query:
Keyword    differential-difference equations

Open AccessArticle
Export: RIS | BibTeX | EndNote
Fitted Second Order Scheme for Singularly Perturbed Differential-difference Equations
American Journal of Numerical Analysis. 2014, 2(5), 136-143. DOI: 10.12691/ajna-2-5-1
Pub. Date: September 18, 2014Views: 15700Downloads: 11510
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solution of Singularly Perturbed Differential Difference Equations Using Higher Order Finite Differences
American Journal of Numerical Analysis. 2015, 3(1), 8-17. DOI: 10.12691/ajna-3-1-2
Pub. Date: February 20, 2015Views: 11877Downloads: 10027
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Solution of Singularly Perturbed Differential-Difference Equations with Dual Layer
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 336-343. DOI: 10.12691/ajams-2-5-7
Pub. Date: October 19, 2014Views: 13630Downloads: 9875
Open AccessArticle
Export: RIS | BibTeX | EndNote
Mathematical Modelling and Performance Analysis of Single Server Two-State Batch Arrivals and Batch Service Markovian Queue with Multiple Vacations
American Journal of Modeling and Optimization. 2014, 2(2), 39-46. DOI: 10.12691/ajmo-2-2-1
Pub. Date: April 03, 2014Views: 9232Downloads: 4745
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals



Article Types